MathSciNet Relay Station
MathSciNet bibliographic data
MR783706 (86g:58029) 58E05 (57R45)
Farber, M. Sh. Sharpness of the Novikov inequalities. (Russian) Funktsional. Anal. i Prilozhen. 19 (1985), no. 1, 49–59, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement